# SDR AALA202206102952

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 38,402 hours, 15,665 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SLOWING TO CONFIGURE FOR APPROACH INTO DCA - NO FLAPS OR SLATS WHEN FLAPS 1 WAS SELECTED. DIVERTED TO IAD EMERGENCY WAS DECLARED. REMOVED AND REPLACED FLAP SLAT ELECTRONIC UNIT PER AMM 27-51-01.
